# SDR YENA2019101840594

- Difficulty date: October 14, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 67,624 hours, 24,014 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 05770
- Condition: Failed
- Location: E/E Bay
- Part time: 63,367 hours, 22,642 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT # 227, EWR-JFK. EMERGENCY DECLARED. DIVERTED TO JFK. AVIONIC SMOKE ECAM WITH ASSOCIATED LOUD NOISE AND ELECTRICAL BURNING SMELL. AFTER LANDING NOTED CABIN EXTRACT FAN CIRCUIT BREAKER POPPED; R & R AVIONIC FAN EXTRACT IAW AMM 21-26-51. OPS CHK GOOD. NO DEFECTS NOTED. PERFORMED INSPECTION FOR ELECTRICAL BURNING SMELL IN COCKPIT IAW TSM 24-00-00-810-823-A. NO FURTHER DAMAGE DETECTED. A/C OK FOR SVC
